EconPapers    
Economics at your fingertips  
 

On Games with Stochastically Dependent Strategies

Victoria L Kreps

International Journal of Game Theory, 1994, vol. 23, issue 1, 57-64

Abstract: Bimatrix games under the supposition of dependent randomization devices realizing the mixed strategies of players are considered (e.g. the players may use the same pseudorandom numbers generator). We analyze the structure of possible types of dependence, examine the structure of Nash Equilibria sets yielded by these types and show that the unique type of dependence for which any matrix game has a Nash Equilibrium is stochastic independence.

Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:23:y:1994:i:1:p:57-64

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jogath:v:23:y:1994:i:1:p:57-64